# SDR HALA20171800293

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 18,341 hours, 2,819 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, FUEL TANK TRANSFER FAULT.  CHECKED CMC & CORRELATE FAULT MESSAGE FOUND. TROUBLESHOT IAW TSM 28-27-00. PERFORMED FCMC BITE TEST & TEST OK.  OK FOR SERVICE.
